# SDR FDEA201312122968

- Difficulty date: December 12, 2013
- Submitted: December 12, 2013
- Operation: Air carrier
- Aircraft: N990FD
- Make and model: Boeing 757232
- Aircraft serial: 22909
- Aircraft time: 80,326 hours, 39,851 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Part number: 387
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFTER ARRIVAL AT GATE NOTICED L1 DOOR ESCAPE SLIDE ARMED LIGHT INOPERATIVE.  RELAMPED L1 SLIDE ARM LIGHT IAW AMM 33-16-02-2, OPERATIONS CHECKED NORMAL.
